MathSciNet Relay Station
MathSciNet bibliographic data
MR1050015 (91k:42037) 42C15 (42B30)
Aguirre, J.; Escobedo, M.; Peral, J. C.; Tchamitchian, Ph. Basis of wavelets and atomic decompositions of $H\sp 1({\bf R}\sp n)$ and $H\sp 1({\bf R}\sp n\times {\bf R}\sp n)$. Proc. Amer. Math. Soc. 111 (1991), no. 3, 683–693.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement